Couldn't find what you looking for?

TRY OUR SEARCH!

Hello Everyone,

I have been taking Othro-Tri Cyclen for a month. I recently just ended the pack on July 14 and got my period. I've taken the pill everyday at the same time and never did I miss a dose. I have been experiencing extremely painful cramps followed by heavy bleeding and clots. The clots that I have passed so far are a comb of blood clots mixed with flesh colored tissue(I know t.m.i.). I'm thinking that I could be passing ovarian cyst but am not sure if that's what they are, so I'm somewhat confused. 

Well yesterday I had the worst cramping pain that I have every experience in my life. I couldn't get up, I couldn't sit down, I had to be balled up in the fetal position, that was the only way that I could take the pain. I got up becuase I had the urge to use the bathroom. I went to the bathroom and I noticed that I passed an abnormal mass. It looked, and felt weird. It was thick, it looked like a triangle with a rectangle attached to the tip (>-). It was approximately two inches long in lenght and maybe half an inch wide. The texture of it looked like if you would take a piece of meat and beat it with a meat tenderaizer, but on a much smaller scale. It was extremely dark like a blood clot.

I just want to know if anyone else has experienced this before on Orth-Tri, or if it's something else that I should be concerned about?

Thanks.

Loading...

you should wait till you get your next period
Reply

Loading...

I'm also taking Ortho Tri Cyclen, and currently experiencing what you are going through. Honestly, it's freaking me out.
Reply

Loading...

I have just had a similar experience. I am on a progesterone pill which is different though and have been experiencing an unusual bleed for the past 3 months. docs ruled out miscarrage or infection but thought i might have a polyps on the womb. these are really common especially if you have kids. I am going for tests on thursday so will find out then but thought this mass could be a polyps dislodging itself? I can't find much about it on the net but thought it may help. If your concerned always best to chat with ur doc or gyney... hope it turns out ok. Jess
Reply

Loading...